Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 6(342), Pages 141–142 (Mi umn457)  

This article is cited in 2 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The manifold of solutions of the equation $[\dfrac{\partial^2}{\partial u_1\partial u_2}-6\wp_{1,2}(u_1,u_2)+E]\psi=0$

V. M. Buchstabera, D. V. Leikinb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Institute of Magnetism, National Academy of Sciences of Ukraine

DOI: https://doi.org/10.4213/rm457

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:6, 1155–1157

Bibliographic databases:

MSC: 35G05
Accepted: 22.10.2001

Citation: V. M. Buchstaber, D. V. Leikin, “The manifold of solutions of the equation $[\dfrac{\partial^2}{\partial u_1\partial u_2}-6\wp_{1,2}(u_1,u_2)+E]\psi=0$”, Uspekhi Mat. Nauk, 56:6(342) (2001), 141–142; Russian Math. Surveys, 56:6 (2001), 1155–1157

Citation in format AMSBIB
\Bibitem{BucLei01}
\by V.~M.~Buchstaber, D.~V.~Leikin
\paper The manifold of solutions of the equation
$\biggl[\dfrac{\partial^2}{\partial u_1\partial u_2}-6\wp_{1,2}(u_1,u_2)+E\biggr]\psi=0$
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 6(342)
\pages 141--142
\mathnet{http://mi.mathnet.ru/umn457}
\crossref{https://doi.org/10.4213/rm457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1886724}
\zmath{https://zbmath.org/?q=an:1057.37065}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56.1155B}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 6
\pages 1155--1157
\crossref{https://doi.org/10.1070/RM2001v056n06ABEH000457}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175108600005}


Linking options:
  • http://mi.mathnet.ru/eng/umn457
  • https://doi.org/10.4213/rm457
  • http://mi.mathnet.ru/eng/umn/v56/i6/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. E. Yu. Bunkova, V. M. Buchstaber, “Heat Equations and Families of Two-Dimensional Sigma Functions”, Proc. Steklov Inst. Math., 266 (2009), 1–28  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Buchstaber V.M., “Heat Equations and Sigma Functions”, Geometric Methods in Physics, AIP Conference Proceedings, 1191, 2009, 46–58  crossref  adsnasa  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:389
    Full text:199
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021